A member asked:
Disclaimer

i just took two blood pressure pills by mistake. should i be worried? i am not having any symptoms as yet.

1 doctor answer
Dr. James Chapman
41 years experience Cardiology
It depends: What was your blood pressure when you took the extra medication? The type and doseage of the medication you doubled up on may also make a difference. Call your doctor and check. If you are feeling weak, dizzy, or like you might pass out, go to the emergency room.
Answered on Mar 3, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 39-year-old female asked:
Dr. Alan Bramowitz
53 years experience Cardiology
Will probably be OK: If you become when you stand up, then take plenty of fluid . The dose is not high and much of the effects of the drug will be gone by 12 hours.
1
1 thank
A male asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
High blood pressure: Depending upon age, we typically won't treat high blood pressure unless it exceeds 140/90 in those younger than 60yo while we wait until greater than ... Read More
1
1 thank
A 36-year-old member asked:
Dr. Calvin Weisberger
51 years experience Cardiology
Hypertension: Blood pressure control is not immediate. It takes time and dose adjustment to get your blood pressure controlled. Dash diet, regular exercise and not ... Read More
A 27-year-old male asked:
Dr. Steven Ajluni
35 years experience Cardiology
Prehypertension: These signify prehypertension (defined as BP 130-140/80-90) for the most part. They might signify a need for close f/u--90% of prehypertensives ultim ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month